Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Welcome to Just answer !
Well, actually there is no difference between taking 2 30 mg and 1 60 mg , efficacy wise , that would cuase such a varied experience , as seen in your case , but were you taking the 2 30 mgs together or divided into morning and evening timings..
i am waiting for your reply .. so that i can give you an appropriate reply..
The 2 30 mg were taken at the same time, in the evening.
Can the side effects then sort of "come and go" wherein some days the nausea and constipation are more pronounced than other days?
Why would anxiety and down mood or depression start to reappear after I started feeling better?
For background, I started on 30 mg of cymbalta at the beginning of November. I have increased at the direction of my dr. by 10 mg at a time. Went to 40 mg for about 3 weeks; then to 50 mg for about 3 weeks and now 60. Total time about 3 weeks with the 1 60 mg and then the 2 30 mgs. I would say about two weeks ago I noticed improvement in my mood and anxiety level, which seems to be going back ward now. Do I just keep up with the 60 mg and try to ride out the side effects to see it it helps?
I was thinking of going back down to 50 mg.
Thank you for your help.
Thanks for the reply..
Well, let me kindly tell you that there is no difference between taking one 60 mg as compared to taking two 30 mg of cymbalta , so you shall not bother your self with this ...
And now coming to the re-emergence of your anxiety and depressive mood symptoms are concerned , well this is not unusual to have this kind of fluctuation in the symptoms when you are on the anti depressant drugs for mood symptoms like depression and for anxiety , as it takes some time , perhaps be few months before one can have a stable , non- fluctuating symptom free state , so do not feel that the drug is not working , or that the two 30 mg are less effective , as this kind of fluctuations between up and down of symptoms is quite exepected on the way to complete remission from the illness..
So, do not make any changes and continue taking the drug in the same dose , you have responded to this drug , which is a good sign that it will eventually relieve you of your anxiety and depressive mood symptoms , so stay on it .. Now as far as nausea and constipation are concerned , they might not actually be related to the drug use , and may be independent symptoms , because constipation and nausea can occur anytime and to anyone without having to be related to the use of any drug , so just treat them symptomatically by taking an anti emetic drug and having more of fibre diet which will treat your constipation or by drinking coffee .
I hope this helps..
Wish you all the best...
please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.